Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On sharpness, applications and generalizations of some Carleman type inequalities
Department of Numerical Methods and Analysis, Technical University, Sofia.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1996 (English)In: Tohoku mathematical journal, ISSN 0040-8735, Vol. 48, no 1, p. 1-22Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 48, no 1, p. 1-22
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-2469DOI: 10.2748/tmj/1178225409ISI: A1996UB58900001Local ID: 017b3ab0-b600-11db-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-2469DiVA, id: diva2:975321
Note
Godkänd; 1996; 20070206 (kani)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Tohoku mathematical journal
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 11 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf